Journal article icon

Journal article

DIFFUSION OF DOPANT IN CRYSTALLINE SILICON - AN ASYMPTOTIC ANALYSIS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imamat/37.3.185

Authors


Journal:
IMA JOURNAL OF APPLIED MATHEMATICS
Volume:
37
Issue:
3
Pages:
185-197
Publication date:
1986-01-01
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
URN:
uuid:2355d3d1-f3fb-4fde-8e8c-b4ff8de93ea1
Source identifiers:
357684
Local pid:
pubs:357684

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP